2018
Том 70
№ 5

All Issues

Kovach Yu. I.

Articles: 13
Article (Ukrainian)

Analytic two-sided methods of approximate solution of Cauchy's problem for partial differential equtions

Boitsun S. A., Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 494–496

Article (Ukrainian)

Generalized goursat problem for a nonlinear differential equation

Boitsun S. A., Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 110 - 114

Article (Ukrainian)

The Cauchy problem for a nonlinear partial differential equation

Boitsun S. A., Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 502—506

Article (Ukrainian)

Studying a nonlinear boundary-value problem by the two-sided analytic method

Brich I. V., Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 675—678

Article (Ukrainian)

A method of studying the convergence of an iterative process for nonlinear differential equations in partial derivatives

Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 165–175

Article (Ukrainian)

A modification of the accelerated convergence to the solution of a linear partial differential equation with retarded argument

Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 591–602

Article (Ukrainian)

On the approximate solution of a nonlinear system of differential equations of higher order with a retarded argument

Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 380–388

Article (Ukrainian)

A boundary-value problem for a nonlinear system of differential equations with deviating arguments

Kovach Yu. I., Savchenko L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 1. - pp. 12–21

Article (Russian)

On the boundary-value problem for an m i-th-order parabolic or hyperbolic type operator

Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 579–593

Brief Communications (Russian)

A two-sided iterative method for the solution of a boundary value problem for nonlinear systems of differential equations of parabolic and hyperbolic types

Kovach Yu. I., Savchenko L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 252–260

Article (Ukrainian)

Solution of a boundary value problem for a nonlinear system of second order ordinary differential equations

Kovach Yu. I., Savchenko L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 34–44

Article (Ukrainian)

Approximate solution of a system of ordinary differential equations of any order by the two-sided method

Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 23–29

Brief Communications (Russian)

Approximate integration of Gurs problem for a general $2\pi$-wave system of differential equations by the method of bilateral approximation

Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 37-45